# SDR ASAA2023081444599

- Difficulty date: August 14, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 35,868 hours, 11,295 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FORWARD LOWER COFFEE MAKER LEAKING WATER ONTO GALLEY FLOOR IN FLIGHT. LEAK UNCONTROLLABLE WITH VALVE TURNED OFF. GROUNDED - YES. DIVERSION -- REF: L/P #60571445. UPON ARRIVAL TO A/C NO LIQUID ON FLOOR. OPENED ALL FWD GALLEY CABINETS VERIFIED ALL DRY NO LIQUID FOUND. OPEN C/B & INST. REMOVED UPPER C/M NO LIQUID FOUND. REINST. C/M CLOSED C/B & REMOVED. VERIFIED FWD GALLEY COFFEE MAKERS WATER VALVE IS IN CLOSED POSITION REF. M/M 12-14-01-860-003 & CM/M 25-30-501477-1 INST. SERVICEABLE LOWER C/M. C/OSED C/B & REMOVED C/B COLLAR REF. M/M 25-32-01 TURNED FWD GALLEY WATER SUPPLY "ON". VERIFIED NO LEAKS FROM FWD GALLEY OR BOTH COFFEE MAKERS. ACCOMP. BREW TEST OF BOTH COFFEE MAKERS, BOTH PASS TEST REF. FIM 25-31 TASK 803  REF: L/P'S #60571440. VERIFIED FWD GALLEY AREA IS DRY. REVERSED A/C CONFIGURATION CHANGE FWD GALLEY WATER SUPPLY TURNED "ON" NO LEAKS.
